That is what this is...
So on Mother's Day I woke up to spots on my torso and limbs. I didn't know what they were, and called an aunt, wished her happy mother's day, and proceeded to ask her what to do (as I have never had anything like this happen before). She suggested benadryl. I took one and noticed things were getting worse, not better. I called my aunt again and she mentioned Menongitis and I went to the ER. I didn't see a doctor, just the triage nurse and she indicated that it didn't look like Menongelogphitis (I have no idea how to say it much less spell it) so I left before seeing a doctor. Then last night I took off my socks and found my feet were covered by spots. So I went to the ER again, found it it was a several hour wait, and decided to go to dodgeball pickup instead. Afterwards, I got some dinner, read through the internet on possible causes for my expanding rash, got freaked and went to the emergency room at 9:30.
Let me back up. My health has been bad for the previous two weeks. I had a tooth ache which I had for a few days before calling a dentist. When I did call my dentist, I found out he was going out of town for a few days and wouldn't be able to see me until last monday. Oy Vey! But he did prescribe me some Anoxacillan and some oxycodone. Then I went to see him Monday, found out I need a root canal and got one scheduled for that day. Then found out my new dental insurance doesn't cover my normal dentist so I had to cancel. With my new dental insurance, this is the benefits I get: Long waits, higher out of pocket prices (nearly that of what the non-insurance costs are at my old dentist), dentists who say they have offices near me but not when I need to see them, and I still haven't gotten the root canal done. Right after the dental fiasco, I came down with what I will call the flu. Sore joints, headaches, exhausted, sore throught, etc. That lasted several days and included night sweats. Those are not fun. Then I got these spots.
Oh, and the cause for the bumps. The Anoxicillan for the teeth. Figures.